CaltechAUTHORS
  A Caltech Library Service

Representations of Positive Projections I

Luxemburg, W. A. J. and de Pagter, B. (2005) Representations of Positive Projections I. Positivity, 9 (3). pp. 293-325. ISSN 1385-1292. doi:10.1007/s11117-004-2773-5. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135738430

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20181003-135738430

Abstract

In this paper we start the development of a general theory of Maharam-type representation theorems for positive projections on Dedekind complete vector lattices. In the approach to these results the theory off-algebras plays a crucial role.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/s11117-004-2773-5DOIArticle
https://rdcu.be/8rmWPublisherFree ReadCube access
Additional Information:© Springer 2005. To Dorothy Maharam in admiration.
Subject Keywords:Crucial Role; General Theory; Fourier Analysis; Operator Theory; Potential Theory
Issue or Number:3
Classification Code:AMS classification: 47B65, 46A40, 06F25
DOI:10.1007/s11117-004-2773-5
Record Number:CaltechAUTHORS:20181003-135738430
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20181003-135738430
Official Citation:Luxemburg, W.A.J. & De Pagter, B. Positivity (2005) 9: 293. https://doi.org/10.1007/s11117-004-2773-5
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90098
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:06 Oct 2018 14:29
Last Modified:16 Nov 2021 00:40

Repository Staff Only: item control page